You can take them both together but start out at small doses. There are warnings about narcotics being mixed with muscle relaxants. I've done it before so you should be okay. If any of the following occur stop the Baclofen and contact you docotor:
Decreased breathing, fatigue, nausea, vertigo, dizziness, hypotonia, muscle weakness, mental depression, or headache and Decrease heart rate. Those are the ones you want to avoid. I hope this helps. Let me know if I can answer any other questions. Happy Holidays
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a dr appointment today finally at 1:45pm, due to re injuring my back that has a pulled lower?
Posted 12 May 2011 • 6 answers
Posted 30 Jun 2011 • 3 answers
Posted 21 Aug 2011 • 3 answers
Posted 30 Mar 2012 • 1 answer
Posted 19 Aug 2013 • 2 answers